# SDR QXEA9600209

- Difficulty date: June 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N840PH
- Make and model: Dhav DHC8102
- Aircraft serial: 74
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: BA08006281
- Condition: Overheated
- Location: Cabin
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SEA - BURNING INSULATION SMELL IN CABIN.  TWO OVERHEAD LIGHT BALLASTS REPLACED FOR INDICATION OF OVERHEATING.  LAMPS WERE REPLACED AS A PRECAUTIONARY MEASURE ALSO.  LIGHT OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
